MathSciNet Relay Station
MathSciNet bibliographic data
MR1257118 (95j:03069) 03C65 (03C50 26E10)
Miller, Chris Infinite differentiability in polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2551–2555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement